Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you with today. I do apologize that your question was not answered before. Different experts come online at various times; I just came online, read about your wee one’s situation, and wanted to help.
While we'd not want to offer this routinely, this is not a severely dangerous dose of this medication. Therefore, if we'd only expect GI upset (vomiting, diarrhea, appetite loss, possibly stomach ulcer) if anything at all. Therefore, in this situation, you need only monitor and offer supportive care at this stage. To start, you can put her on an antacid. There are a number of antacids that are available over the counter and pet friendly. I would advise only treating with one, but the two I tend to use are:
*Pepcid (More Info/Dose @http://www.petplace.com/article/drug-library/library/over-the-counter/famotidine-pepcid)
*Zantac (More Info/Dose @ http://www.petplace.com/article/drug-library/library/over-the-counter/ranitidine-hcl-zantac)
These are usually given 20 minutes before offering food (to allow absorption) every 12 hours and of course you want to double check with your vet before use if your wee one has any pre-existing health issues or is on any medications you haven't mentioned. As well, you can then offer small meals of a light diet a few times daily. This will give the stomach acid something to "chew" on and avoid any irritation from this. Examples of what you can feed include rice with boiled chicken, cottage cheese, boiled white fish, or scrambled egg.
Overall this is not a severe overdose, therefore supportive care with monitoring (for any GI upset,belly discomfort, paling gums or black stool) would be indicated at this stage to offset any stomach irritation from this.
Please take care,